# SDR C2XA11IA240

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 28,437 hours, 26,908 cycles
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: 7513000805
- Part serial: 97081658
- Condition: Overheated
- Location: Cockpit
- Part time: 25,835 hours, 25,103 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LBB - FLIGHT 4418 THE CREW REPORTED A BURNING SMELL COMING FROM THE BOARDING AREA.  THE AIRCRAFT WAS RELEASED ON MEL # 23-81-02, AND SUBSEQUENTLY LANDED IN IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BACK UP COMM DISPLAY, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
